A 28-year-old female asked:
my 5 year old son has strep. took amoxicillin (sp) and after he peed his penis hurts severily. whats going on? callin doc in morning. hes terrified.
2 doctor answers
Dr. Nela Cordero answered
53 years experience Pediatrics
URETHRITIS: His urethra can be infected that is the reason why it hurts when he urinates. It might respond to the current rx of Amoxil (amoxicillin) or get his urine for exams.
Answered on Sep 28, 2016
Dr. James Ferguson answered
45 years experience Pediatrics
Can't link this: I can not come up with a way that strep or the Amoxicillin should have anything to do with your son's pain. You can make up a cool compress for him to hold on his crotch if in pain and that should help some.I would take him in tomorow and have him evaluated.Call the service tonight and see if your doc wants him to continue the med, although it's probably ok if he never had problems with it before.
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My 17 year old son has blood in his stool and goes to the bathroom after each meal he says he feels good what could it be
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!